A Gibbons-Penrose inequality for surfaces in Schwarzschild spacetime

Simon Brendle Stanford University Mu-Tao Wang Columbia University

Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics mathscidoc:1608.10023

Communications in Mathematical Physics, 330, (1), 33–43, 2014.8
We propose a geometric inequality for two-dimensional spacelike surfaces in the Schwarzschild spacetime. This inequality implies the Penrose inequality for collapsing dust shells in general relativity, as proposed by Penrose and Gibbons. We prove that the inequality holds in several important cases.
Gibbons-Penrose inequality, Schwarzschild spacetime, general relativity
[ Download ] [ 2016-08-20 15:43:07 uploaded by mutaowang ] [ 214 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{simon2014a,
  title={A Gibbons-Penrose inequality for surfaces in Schwarzschild spacetime},
  author={Simon Brendle, and Mu-Tao Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160820154307709913327},
  booktitle={Communications in Mathematical Physics},
  volume={330},
  number={1},
  pages={33–43},
  year={2014},
}
Simon Brendle, and Mu-Tao Wang. A Gibbons-Penrose inequality for surfaces in Schwarzschild spacetime. 2014. Vol. 330. In Communications in Mathematical Physics. pp.33–43. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160820154307709913327.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved